Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
LivingLife77

Rash Red Dots on Chest-Is this reaction to Famvir or Trazadone or something else?

Recommended Posts

LivingLife77

I am taking a number of different meds but most have been started recently. I have been getting a rash (NOT HIVES) on my chest on and off for the past several months. They are red dots. Some come to a white head and you can pop them like zits..others just remain as red welts and then disappear after a few days. Some are 1mm others are 2mm. They are in the middle of my upper chest, undernath my right peck, undernath my lower peck and closer to my neck.

I have noticed they get worse when I am in the sun. I think it could be bodys reaction to Herpes (meaning these are not actual Herpes sores) or potentially I am allergic to Famvir or Trazadone. I squeezed one and swabbed it and sent it for PCR culture so that could be useful but I doubt there was enough to get any readings.

Any thoughts? I don't seem to be getting anywhere with this..zit cream doesn't do much and they seem to come and go as they please. However, they seem to have started around the same time i started Trazadone and could have occured shortly after Famvir but I don't know. They are definately itchy and make me feel uncomfortable.

I am also taking Ketoconazole for yeast and recently read this :

Ketoconazole inhibits the breakdown of trazodone leading to increased blood levels of trazodone and potential side effects.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Advertisement

Try a Lysine supplement for cold sores

×